Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Deplin: Dosage too high? SLS

Posted by theo on September 14, 2008, at 22:03:40

In reply to Re: Deplin: Dosage too high? theo, posted by SLS on September 14, 2008, at 20:58:05

Keep me posted, I've got a full bottle!

> When I discontinued Deplin a number of weeks ago, it took quite a few nights before my sleep normalized. If you went from 7.50mg to 3.75mg without a washout, you might have not given your system enough time to return to baseline. I'll let you know how I do.
>
>
> - Scott


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:851924
URL: http://www.dr-bob.org/babble/20080903/msgs/852057.html